# SDR CALA2016081200523

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 6,361 hours, 645 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323200916600
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN IN AFT GALLEY HAD A BURNING ODOR. TURNED OVEN OFF, PULLED CIRCUIT BREAKER.
